The queue M|G|1 with Markov modulated arrivals and services

G.J.K. Regterschot, J.H.A. de Smit

Research output: Contribution to journalArticleAcademic

51 Downloads (Pure)

Abstract

We study an M|G|1 queue in which both the arrival rate and the service time distribution depend on the state of an underlying finite-state Markov chain. The solution is obtained by a matrix factorization method. This leads to results for waiting times and queue lengths both at arrival epochs and in continuous time. A numerical algorithm for the calculation of several quantities of interest is described and some numerical examples are given.
Original languageUndefined
Pages (from-to)465-483
JournalMathematics of operations research
Volume11
Issue number3
DOIs
Publication statusPublished - 1986

Keywords

  • IR-98505

Cite this